# SDR CALA2025020200256

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 94,315 hours, 37,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348002069600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L/H LATERNAL SHEAR PLATE CRACKED AT FR68 TO FR69  REMOVED AND REPLACED L/H LATERAL SHEAR PLATE AT FR68 TO 69 PER AIRBUS DWG NO. D53480019, ISSUE BQ AND A320-200 SRM 51-21-11
